Alert archive / Missouri / Flash Flood Watches in 2008

Flash Flood Watch 18, NWS St. Louis, MO

July 29, 200817 counties in Missouri; Adams County, Brown County, Pike County, Illinois

NWS St. Louis, MO issued this flash flood watch at Jul 29, 2008, 4:19 PM CDT for 17 counties in Missouri; Adams County, Brown County, Pike County, Illinois. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jul 29, 2008, 4:19 PM CDT (21:19 UTC)
Expired
Jul 30, 2008, 11:10 AM CDT
In force
19 hr
Issued by
NWS St. Louis, MO
Flood severity
None

Counties Adams County, IL, Brown County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Cole County, MO, Gasconade County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.3 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1205 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
646 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KLSX 292119
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
419 PM CDT TUE JUL 29 2008

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>052-059-060-
301000-
/O.NEW.KLSX.FF.A.0018.080729T2119Z-080730T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-
LINCOLN-GASCONADE-WARREN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY
419 PM CDT TUE JUL 29 2008

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND 
  MISSOURI...INCLUDING THE FOLLOWING COUNTIES...IN WEST CENTRAL 
  ILLINOIS...ADAMS IL...BROWN IL AND PIKE IL. IN MISSOURI...
  AUDRAIN...BOONE...CALLAWAY...COLE...GASCONADE...KNOX...LEWIS...
  LINCOLN...MARION...MONITEAU...MONROE...MONTGOMERY...OSAGE...
  PIKE...RALLS...SHELBY AND WARREN.

* THROUGH WEDNESDAY MORNING

* THE REMNANTS OF HURRICANE DOLLY WILL MOVE THROUGH THE AREA AND
  RESULT IN PERIODS OF SHOWERS WITH SCATTERED THUNDERSTORMS
  THROUGH AT LEAST WEDNESDAY MORNING. THERE IS THE POTENTIAL FOR
  AREAS TO RECEIVE FROM ONE AND A HALF TO TWO INCHES OF RAIN
  DURING THIS TIME...AND IN AREAS THAT RECEIVE THUNDERSTORMS...
  EVEN LOCALLY HIGHER AMOUNTS. 

* THIS SAME AREA HAS BEEN HARD HIT...IN SPOTS...OVER THE PAST WEEK
  WITH SOME AREAS RECEIVING BETWEEN FIVE AND ELEVEN INCHES OF
  RAINFALL. THE GROUND IS ALREADY VERY SATURATED...STREAMS ARE AT
  BANKFULL...WITH SEVERAL COUNTY AND STATE ROADS STILL FLOODED AND
  CLOSED FROM PREVIOUS RAINFALL. IT WILL NOT TAKE MUCH ADDITIONAL
  RAINFALL TO RESULT IN NEW PROBLEMS FOR THE WATCH AREA.

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

$$

TES
2 follow-up statements
000 
WGUS63 KLSX 300851
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
351 AM CDT WED JUL 30 2008

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>052-059-060-
301700-
/O.CON.KLSX.FF.A.0018.000000T0000Z-080730T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-
LINCOLN-GASCONADE-WARREN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY
351 AM CDT WED JUL 30 2008

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CDT TODAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE 
  FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL...
  BROWN IL AND PIKE IL. IN MISSOURI...AUDRAIN...BOONE...
  CALLAWAY...COLE...GASCONADE...KNOX...LEWIS...LINCOLN...
  MARION...MONITEAU...MONROE...MONTGOMERY...OSAGE...PIKE...
  RALLS...SHELBY AND WARREN.

* UNTIL NOON CDT TODAY

* PERIODS OF SHOWERS WITH A FEW THUNDERSTORMS WILL CONTINUE ACROSS
  THE WATCH AREA THROUGH NOON TODAY. DEEP TROPICAL MOISTURE AND
  LIFT ASSOCIATED WITH THE REMNANTS OF HURRICANE DOLLY WILL CAUSE
  THESE SHOWERS AND STORMS TO HAVE VERY HIGH RAINFALL RATES AT
  TIMES.

* PORTIONS OF THE WATCH AREA HAVE BEEN HARD HIT OVER THE PAST WEEK
  WITH SOME AREAS RECEIVING BETWEEN FIVE AND ELEVEN INCHES OF
  RAINFALL. THE GROUND IS ALREADY VERY SATURATED...STREAMS ARE AT
  BANKFULL...WITH SEVERAL COUNTY AND STATE ROADS STILL FLOODED AND
  CLOSED FROM PREVIOUS RAINFALL. IT WILL NOT TAKE MUCH ADDITIONAL
  RAINFALL TO RESULT IN NEW PROBLEMS IN THE WATCH AREA.

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

$$

CARNEY
000 
WGUS63 KLSX 301610
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
1110 AM CDT WED JUL 30 2008

ILZ095>097-MOZ018-019-026-027-034>036-041-042-047>052-059-060-
301715-
/O.CAN.KLSX.FF.A.0018.000000T0000Z-080730T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-
LINCOLN-GASCONADE-WARREN-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY
1110 AM CDT WED JUL 30 2008

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND
MISSOURI HAS BEEN CANCELLED. THE AXIS OF RAINFALL WILL CONTINUE TO
SHIFT SOUTHEAST THROUGH TONIGHT. HEAVY RAINFALL IS NO LONGER
EXPECTED ACROSS THE WATCH AREA.

$$

CVKING

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at Jul 29, 2:33 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 29, 2:33 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
233 PM CDT TUE JUL 29 2008

.DISCUSSION...
/426 AM CDT TUE JUL 29 2008/
PRIMARY CONCERN FOCUSES ON HEAVY RAIN POTENTIAL OVER THE NEXT 24-48
HOURS AS REMNANT MOISTURE AND DYNAMICAL LIFT FROM HURRICANE DOLLY
TRACKS EAST FROM THE PLAINS INTO THE MID-MISSISSIPPI VALLEY.
REMNANT VORTEX IS WEAK AND DIFFUSE AT ALL LEVELS...AND IS THEREFORE
DIFFICULT TO TRACK AND FORECAST MOVEMENT.  HOWEVER...THERE IS LITTLE
DOUBT THAT DEEP TROPICAL MOISTURE IS INCREASING OVER THE PLAINS AS
EVIDENCED BY THE HUGE RAIN SHIELD THAT COVERS MOST OF KANSAS AN
OKLAHOMA THIS MORNING...AS WELL AS INCREASING P-WATS OVER THAT SAME
AREA ON THE 00Z UPPER AIR RUN.  BOTH THE GFS AND THE NAM STEADILY
INCREASE P-WATS TO BETWEEN 2-2.5 INCHES ACROSS NORTHERN/WESTERN
MISSOURI BY 12Z WEDNESDAY MORNING.  WITH THE ILL-DEFINED REMNANT
VORTEX OF DOLLY DRIFTING INTO THE LOWER MISSOURI/MID-MISSISSIPPI
VALLEY AND A 20-30KT LOW LEVEL JET AIMED INTO WESTERN/CENTRAL
MISSOURI BETWEEN 06Z-12Z TONIGHT...IT LOOKS LIKE IT WILL BE RATHER
WET.  HPC GUIDANCE FORECASTS THE HEAVIEST RAINS TO FALL OVER
NORTHWEST/NORTH CENTRAL MISSOURI TONIGHT WITH A LITTLE FINGER
EXTENDING INTO NORTHEAST MISSOURI BY 12Z.  CANT FIND ANY REASON TO
DISAGREE WITH THAT FORECAST SO HAVE STUCK PRETTY CLOSE TO 06Z HPC
GUIDANCE FOR QPF WHICH GIVES THE AREA BETWEEN 1 AND 2 INCHES THROUGH
THURSDAY NIGHT AS THE TROPICAL RAINS CONTINUE.  THIS SEEMS LIKE A
GOOD FIRST SHOT...AND WOULD NOT BE SURPRISED TO SEE LOCALLY HIGHER
AMOUNTS.

GFS AND NAM ARE IN PRETTY GOOD AGREEMENT OUT TOWARD THE END OF THE
WEEK IN BUILDING A STRONG UPPER LEVEL RIDGE OVER THE MID-MISSISSIPPI
VALLEY.  THIS SHOULD GIVE US A CHANCE TO DRY OUT...BUT ITS A HOT
PATTERN.  GOING FORECAST HAS TEMPS CLIMBING BACK INTO THE 90S BY
FRIDAY/SATURDAY.  THIS ACTUALLY MAY NOT BE HOT ENOUGH...HOWEVER
WOULD LIKE TO SEE ANOTHER COUPLE OF MODEL RUNS BEFORE CRANKING UP
THE TEMPS.

CARNEY

&&

.AVIATION...
/219 PM CDT TUE JUL 29 2008/
FOR THE 18Z TAFS...

LATEST SURFACE ANALYSIS SHOWS THE REMAINS OF A WEAK SURFACE TROF
EXTENDS FROM NORTHEAST MISSOURI THROUGH SOUTHEAST SECTIONS OF THE
STATE. GREATEST INSTABILITY EXTENDS ALONG THE AXIS FROM FAR
SOUTHEAST IOWA THROUGH PARTS OF CENTRAL AND EAST CENTRAL MISSOURI.
THIS WEAK SURFACE TROUGH HAS NOT MOVED DURING THE PAST 5 HOURS
OVER THE AREA. SCATTERED TO BROKEN AREA OF SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED DURING THE PAST HOUR OVER PARTS OF
NORTHEAST MISSOURI. THE STORMS WEREM MOVING SLOWLY EASTWARD AT 15
TO 20 MPH. ON THE LARGER SCALE THE REMAINS FOR HURRICANE DOLLY
WILL MOVE OVER NORTHERN AND CENTRAL MISSOURI WITH THE GREATEST
THREAT FOR HEAVY RAINFALL OVER THE NORTHERN THIRD OF MISSOURI.
EXPECT UIN TAF TO HAVE THE LOWEST CEILINGS AND VISIBILTIES DURING
THE DAY ON TUESDAY. SURFACE WINDS WILL BE LIGHT EAST NORTHEAST
OVER UIN AND LIGHT AND VARIABLE OVER STL...SUS...AND COU AREAS FOR
TUESDAY.

RP

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR AUDRAIN-BOONE-CALLAWAY-COLE-GASCONADE-KNOX-
     LEWIS-LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-
     RALLS-SHELBY-WARREN.

     HEAT ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR JEFFERSON-
     MADISON-ST. CHARLES-ST. FRANCOIS-ST. LOUIS-ST. LOUIS CITY-
     STE. GENEVIEVE.

IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH WEDNESDAY
     MORNING FOR ADAMS IL-BROWN IL-PIKE IL.

     HEAT ADVISORY UNTIL 6 PM CDT THIS AFTERNOON FOR MADISON IL-
     MONROE IL-RANDOLPH IL-ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jul 29, 6:06 AM CDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
606 AM CDT TUE JUL 29 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-301115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
606 AM CDT TUE JUL 29 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MUCH OF THE AREA THIS
AFTERNOON...AND THUNDERSTORMS ARE LIKELY TONIGHT. THE
THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. HOWEVER...DEEP
TROPICAL MOISTURE ASSOCIATED WITH THE REMNANTS OF HURRICANE DOLLY
WILL ALLOW THE STORMS TO PRODUCE LOCALLY HEAVY RAINFALL.

AFTERNOON HIGH TEMPERATURES IN THE MID 90S ALONG WITH HIGH
HUMIDITY WILL PUSH HEAT INDEX VALUES TO NEAR 100 DEGREES IN THE
ST. LOUIS METRO AREA. HEAT INDEX VALUES IN THE MID TO UPPER 90S
WILL BE WIDESPREAD ACROSS THE REST OF THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AND WEDNESDAY
NIGHT. SOME OF THE STORMS COULD BE STRONG TO SEVERE. HEAVY
RAINFALL WILL CONTINUE TO BE POSSIBLE WITH THESE THUNDERSTORMS

TEMPERATURES IN THE 90S WITH HIGH HUMIDITY ARE EXPECTED TO PUSH
AFTERNOON AND EARLY EVENING HEAT INDEX VALUES TO BETWEEN 100 AND
105 DEGREES ON FRIDAY...SATURDAY AND SUNDAY ACROSS MUCH OF THE
AREA.

MODERATE FLOODING ON THE MISSISSIPPI RIVER IS EXPECTED AT CHESTER
AS EARLY AS WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE
NATIONAL WEATHER SERVICE TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

In the hours before

Local storm report, Jul 29, 3:27 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
327 PM CDT TUE JUL 29 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0326 PM     FLASH FLOOD      1 N EDINA               40.18N  92.17W
07/29/2008                   KNOX               MO   LAW ENFORCEMENT

            WATER FLOWING OVER HIGHWAY 15. UNCERTAIN AS TO THE
            DEPTH OF THE WATER.

&&

EVENT NUMBER LSX0800797

SIPPRELL
Local storm report, Jul 29, 3:45 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CDT TUE JUL 29 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             MONROE CITY             38.25N  90.27W
07/29/2008  E0.88 INCH       MONROE             IL   TRAINED SPOTTER

            RELAYED FROM AMATEUR RADIO.

&&

EVENT NUMBER LSX0800798

SIPPRELL
Local storm report, Jul 29, 3:46 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
346 PM CDT TUE JUL 29 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             MONROE CITY             39.65N  91.73W
07/29/2008  E0.88 INCH       MONROE             MO   TRAINED SPOTTER

            RELAYED FROM AMATEUR RADIO.

&&

CORRECTED COUNTY/STATE...LOCATION

EVENT NUMBER LSX0800798

SIPPRELL
Local storm report, Jul 29, 4:06 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
406 PM CDT TUE JUL 29 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     NEW LONDON              39.58N  91.40W
07/29/2008                   RALLS              MO   TRAINED SPOTTER

            SEVERAL SIX INCH DIAMETER LIMBS DOWN ON PROPERTY.

&&

EVENT NUMBER LSX0800799

SIPPRELL
Local storm report, Jul 29, 4:11 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
411 PM CDT TUE JUL 29 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     2 S HANNIBAL            39.68N  91.38W
07/29/2008                   RALLS              MO   TRAINED SPOTTER

            METAL FLASHING TORN FROM THE ROOF OF WRIGHT FURNITURE
            BUSINESS ... SEVERAL 2 INCH DIAMETER LIMBS ON GROUND.

&&

EVENT NUMBER LSX0800800

SIPPRELL
Local storm report, Jul 29, 4:12 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
412 PM CDT TUE JUL 29 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     2 S HANNIBAL            39.68N  91.38W
07/29/2008  E50 MPH          RALLS              MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0800801

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 1:53 PM CDTHeat AdvisoryLSXJefferson, Madison, Saint Charles, Sainte Genevieve, Saint Francois, Saint Louis and 1 more5 hr
Jul 29, 2:32 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby43 min
Jul 29, 2:51 PM CDTFlash Flood WarningLSXKnox4 hr
Jul 29, 3:05 PM CDTFlash Flood WarningLSXShelby4 hr
Jul 29, 5:54 PM CDTSevere Thunderstorm WarningLSXLincoln, Montgomery, Warren51 min
Jul 29, 3:48 PM CDTSevere Thunderstorm WarningLSXAdams30 min

Nearby

Flash Flood Watches in Missouri, 2008Flash Flood Watches in Illinois, 2008Every flash flood watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.